# SDR 2001FA0000520

- Difficulty date: October 31, 2001
- Submitted: November 19, 2001
- Operation: General aviation
- Aircraft: N145Z
- Make and model: Beech 58P
- Aircraft serial: TJ289
- Engine: Cont TSIO520*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1021000115
- Condition: Cracked
- Location: Wing
- Part time: 7,165 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER INBOARD LEADING EDGE SKIN CRACKED BETWEEN FUEL TANK DRAIN FITTING HOLE AND REAR EDGE OF SKIN.  CRACK IS THROUGH AND AREA APPROXIMATELY 2 INCHES WIDE THAT HAS NO RIVET CONNECTING SKIN TO FRONT SPAR STRUCTURE.  NORMAL FLEXING OF WING APPEARS TO BE STRESSING THE SKIN IN THIS AREA.  THIS IS THE THIRD BARON FOUND WITH THIS PROBLEM.
